Ordinal notation systems corresponding to Friedman's linearized well-partial-orders with gap-condition

Rathjen, M, Van Der Meeren, J and Weiermann, A (2017) Ordinal notation systems corresponding to Friedman's linearized well-partial-orders with gap-condition. Archive for Mathematical Logic, 56 (5-6). pp. 607-638. ISSN 0933-5846

Abstract

Metadata

Authors/Creators:
  • Rathjen, M
  • Van Der Meeren, J
  • Weiermann, A
Copyright, Publisher and Additional Information: © 2017, Springer-Verlag Berlin Heidelberg. This is an author produced version of a paper published in Archive for Mathematical Logic. The final publication is available at Springer via https://doi.org/10.1007/s00153-017-0559-2. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Well-partial-orderings; Maximal order type; Gap-embeddability relation; Ordinal notation systems; Collapsing function
Dates:
  • Published: August 2017
  • Accepted: 12 May 2017
  • Published (online): 2 June 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Jun 2017 10:42
Last Modified: 02 Jun 2018 00:38
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00153-017-0559-2

Share / Export

Statistics